Posted by Nina on Mar 11, 2008
Something this drug maker fails to release to the public… which I am now going through.. symptoms include:
- Weight Gain
- Red Welts (though very few)
I’m on day 6 of the itching… think of flea/mosquito bites all over your body.. or the chicken pox… fun, no? I have also lost almost 2 full pounds since stopping the Zyrtec which is amazing because I haven’t lost so much as a pound since June of 2007!!! So if you know anyone taking this drug or considering doing so…. please educate them about the possible side effects. I’m angry I was never warned. Even if this only effects 1 in every 1000 that is still a LOT of people who will have this problem.. and YOU could be one of them.
If you suffer from this, DO NOT take another anti-histamine.. it will prolong the itching effects.. instead deal with it by using mentholated lotions and creams. Some people say Vicks-Vapo-Rub helps.